# SDR SWAA2018010918931

- Difficulty date: January 4, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,048 hours, 15,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: A39021
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE CONTAINER FORWARD GIRT BAR HOLDER LOOSE.  R&R HOLDER ASSEMBLY PER SRM.
